# SDR DL76L060663

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 41,337 hours, 6,398 cycles
- Engine: Pwa PW4060
- Engine time: 43,450 hours, 6,626 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part serial: 900640
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENG WOULD NOT START AFTER SELECTION OF NR 2 START VLV TO GND.  NO NR 2 ENGINES INDICATIONS NOTED.  REPLACED NR 2 ENG STARTER PER MM SPUN ENGINE.  OPS NORMAL.
